# SDR AMTA200400200

- Difficulty date: February 24, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Engine: Rroyce RB211*
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: ETPU30001
- Part serial: BX56718
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 14,282 hours, 4,918 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE NR 2 WENT TO O/S 103.4 4SEC.  REMOVED AND REPLACED TPSU IAW AMM.  OPS CHECK IAW 71-00-00-5 TEST 3.  OK FOR SERVICE.
